# SDR IPXA1668317

- Difficulty date: July 31, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- System (JASC): 3410 · Flight Environment Data
- Part: Eadi
- Part number: 6227998003
- Part serial: 100986
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATB - CAPT EADI WENT BLANK WITH FAINT SMELL OF SMOKE.  R & R CAPT EADI.
